Hello and welcome!
Paxil is notoriously tough to come off of. I would say for starters, that you may be tapering too quickly. Really, the BEST way to taper off Paxil is SLOWLY and gradually. I know that 5mg a month doesn't sound like a lot, and I would normally agree, but with Paxil, it may be just a little bit TOO fast.
I'm going to ask for input from a guy who knows all too well about Paxil w/d. I think he'll be able to give you some ideas.
Let us know how you're doing, hang in there!
Oh thank you. I would def appreciate it. You think that maybe dropping it down to a 2.5mg a month instead would be better?
Better is doing it the way that suits you best. It actually sounds to me like you're doing pretty well if you only had one terrible week, but I'd go slowly the rest of the way. Don't feel there's some set timetable -- whatever suits you. I'd say the main thing to watch for is if you start getting emotional problems you never had before. Just know that if it ever gets really bad, and again it sounds like you're doing great, go back on the last dose at which it felt fine and do it more slowly.
Great!! Thank you so much for the encouraging words!! :)